On nonlinear eigenvaule problems.
Forum mathematicum, Tome 4 (1992) no. 6, pp. 359-376
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Ljusternik-Schnirelman theory, Dirichlet problem for the -Laplacian, asymptotic properties of the eigenvalues
@article{FORUM_1992__4_6_141680,
author = {Jan Chabrowski},
title = {On nonlinear eigenvaule problems.},
journal = {Forum mathematicum},
pages = {359--376},
year = {1992},
volume = {4},
number = {6},
zbl = {0793.35068},
url = {http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141680/}
}
Jan Chabrowski. On nonlinear eigenvaule problems.. Forum mathematicum, Tome 4 (1992) no. 6, pp. 359-376. http://geodesic.mathdoc.fr/item/FORUM_1992__4_6_141680/